Make a Donation
What is an opioid?
- Drugs with effects similar to morphine when they reach receptor sites.
- Drugs that are morphine derivatives.
- Poppy Plants.
- Heroin based molecules.
What's an opioid overdose?
- Central nervous system depression.
- Passing out.
What is Naloxone/Narcan?
- Chemical antagonist that reverses overdose at the receptor site by forcibly removing opioid molecules and sitting in the receptor site acting as a temporary force field.
- A powerful drug that erases opioid molecules.
- An opioid 100x more powerful than heroin.
- Blocks a person from getting high.
What are 6 signs of opioid overdose?
- Constricted pupils, sweating, cool/blue/pale skin, slow breathing, slow heart rate, nodding out.
- Constricted pupils, sweating, flushed skin, slow breathing, slow heart rate, nodding out.
- Constricted pupils, sweating, cool/blue/pale skin, fast breathing, fast heart rate, nodding out.
- Constricted pupils, sweating, flush skin, rapid breathing, slow heart rate, yelling.
When responding to opioid overdose you should always call?
- For another person.
- Your dog.
When you check for breathing you should.....
- Look and listen, look for chest rise and fall, listen for air moving in and out or rough breathing.
- Lay the person on their stomach.
- Put your hand on their chest and feel for a pulse.
- Skip this step its not important.
If I don't notice the naloxone working when should I give the second dose?
- 3 minutes.
- 1 minutes.
- 4 minutes.
- 2 minutes.
If someone is unconscious and not breathing but has a pulse you should?
- Rescue Breathe
- Start CPR
- Walk away
Give one rescue breath every _____ seconds.
After someone overdoses make sure they?
- Go to the hospital. The Naloxone may wear off and they will go back into overdose.
- Stay home.
- Take a cold shower and eat.
- Drink lots of caffeine.
Naloxone wears off in?
- 30 to 90 minutes`
- 20 minutes
- 60 to 120 minutes
- 60 to 90 minutes
Naloxone has no ______ If you accidently give it to someone not overdosing on opioids.
- Life threatening side effects.
- Bad parts.
- Life altering effects.
- positive effects.
Your safety always comes?
- After the patients.
- Safety is irrelevant, risk a lot to save a lot.
Naloxone does not cause aggression, but people may become aggressive once revived, remember to always....
- Keep yourself safe, leave the scene if someone becomes aggressive.
- Spartan Kick the enemy.
- Use a calming voice.
- Tie them up before they wake up.
When we put someone in the rescue position we lay them on which side?
- The left side.
- The right side.
- Their back.
- Their stomach.
Congratulations! You have passed the knowledge test.View Certificate